Lopsided Lovász Local Lemma and Latin transversals

Paul Erdo, Joel Spencer

Research output: Contribution to journalArticle

Abstract

A new version of the Lovász Local lemma is used to prove the existence of Latin transversals in matrices where no symbol appears too often.

Original languageEnglish (US)
Pages (from-to)151-154
Number of pages4
JournalDiscrete Applied Mathematics
Volume30
Issue number2-3
DOIs
StatePublished - Feb 28 1991

Fingerprint

Transversals
Lemma

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Applied Mathematics
  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Lopsided Lovász Local Lemma and Latin transversals. / Erdo, Paul; Spencer, Joel.

In: Discrete Applied Mathematics, Vol. 30, No. 2-3, 28.02.1991, p. 151-154.

Research output: Contribution to journalArticle

@article{f8e527eb5e9144e6a23d48c3a4b3b777,
title = "Lopsided Lov{\'a}sz Local Lemma and Latin transversals",
abstract = "A new version of the Lov{\'a}sz Local lemma is used to prove the existence of Latin transversals in matrices where no symbol appears too often.",
author = "Paul Erdo and Joel Spencer",
year = "1991",
month = "2",
day = "28",
doi = "10.1016/0166-218X(91)90040-4",
language = "English (US)",
volume = "30",
pages = "151--154",
journal = "Discrete Applied Mathematics",
issn = "0166-218X",
publisher = "Elsevier",
number = "2-3",

}

TY - JOUR

T1 - Lopsided Lovász Local Lemma and Latin transversals

AU - Erdo, Paul

AU - Spencer, Joel

PY - 1991/2/28

Y1 - 1991/2/28

N2 - A new version of the Lovász Local lemma is used to prove the existence of Latin transversals in matrices where no symbol appears too often.

AB - A new version of the Lovász Local lemma is used to prove the existence of Latin transversals in matrices where no symbol appears too often.

UR - http://www.scopus.com/inward/record.url?scp=0011417697&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011417697&partnerID=8YFLogxK

U2 - 10.1016/0166-218X(91)90040-4

DO - 10.1016/0166-218X(91)90040-4

M3 - Article

AN - SCOPUS:0011417697

VL - 30

SP - 151

EP - 154

JO - Discrete Applied Mathematics

JF - Discrete Applied Mathematics

SN - 0166-218X

IS - 2-3

ER -